# SDR SWAA2015070841540

- Difficulty date: June 30, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 56,642 hours, 44,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPSGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER SIDEWALL EMER LIGHT, FWD OF EMER EXIT BULB INOPERATIVE.  RELAMPED BULB IAW AMM.
